Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took roxid 150 for throat infection. Suffering from diarrhea with mucus in it. Medication?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
i have taken roxid 150 gm for throad infection,after that iam now fuffering from dihidrya with mucus stool
now what medicene i will take.

Posted Fri, 8 Mar 2013 in Digestion and Bowels
Answered by Dr. Sundar Gnanavel 18 minutes later
Thanks for your query. It is possible that your naturL enteric bacteria were destroyed by the antibiotics you took leading to diarrhoea. You can take plenty of curd and probioytic tablets like vizylac. That is likely to conyrol diarrhoea. You can also take oral rehydration solution meanwhile . If the diarrhoea still dies not subside you would require an abdominal examination and further investigation like stool culture since amoebiasis and bacterial colitis need to be ruled out.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor